MathSciNet Relay Station
MathSciNet bibliographic data
MR10275 (5,274a) 56.0X
Whitney, Hassler The singularities of a smooth $n$-manifold in $(2n-1)$-space. Ann. of Math. (2) 45, (1944). 247–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement